Bulletin of the American Mathematical Society

Review: E. A. Coddington and N. Levinson, Theory of differential equations

Richard Bellman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 62, Number 2 (1956), 185-188.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183520533

Citation

Bellman, Richard. Review: E. A. Coddington and N. Levinson, Theory of differential equations . Bull. Amer. Math. Soc. 62 (1956), no. 2, 185--188. http://projecteuclid.org/euclid.bams/1183520533.


Export citation